Research output: Contribution to journal › Article › peer-review
Four limit cycles in quadratic two-dimensional systems with a perturbed first-order weak focus. / Leonov, G. A.
In: Doklady Mathematics, Vol. 81, No. 2, 2010, p. 248-250.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Four limit cycles in quadratic two-dimensional systems with a perturbed first-order weak focus
AU - Leonov, G. A.
PY - 2010
Y1 - 2010
M3 - статья
VL - 81
SP - 248
EP - 250
JO - Doklady Mathematics
JF - Doklady Mathematics
SN - 1064-5624
IS - 2
ER -
ID: 5304643